# SDR IXXA090068O

- Difficulty date: November 29, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 86,545 hours, 23,374 cycles
- Engine: Pwa JT3D*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Prbc
- Condition: Dry
- Location: Engine
- Part time: 86,545 hours, 23,374 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW HEARD A LOUD BANG, F/A REPORTED A FLASH ON LT SIDE. THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX INSPECTED BOTH NR 1 AND NR 2 ENGINE'S, LUBED THE PRBC'S. OPS CHECK GOOD IAW MM 72-00, ERH 70.01, ERH 75.01, AND MM 12-80-0. ACFT WAS RETURNED TO SERVICE.
